Ask an expert
Question

03 Apr 2006

Morning after pill
Dear Gynaedoc

I took the morning after pill a week ago and i started bleeding today but i never bloat when its my monthlies but today i am so bloated and hard. Is it the effects of the morning after pill? I also get nauseous quickly laterly and i am always tired. It has to be the pills right?
Answer 366 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

Most likely it is the pills.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9378 votes
No
67% - 19421 votes
Vote